# SDR GTIA2022050236405

- Difficulty date: April 29, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N663NK
- Make and model: Airbus A321-231
- Aircraft serial: 6994
- Aircraft time: 20,874 hours, 9,079 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR ASSIST REQUIRES SERVICE-L4 DOORS ASSIST BOTTLE SERVICED IAW AMM 52-10-00 LEAK CK GOOD
